# SDR CA120530002

- Difficulty date: May 27, 2012
- Submitted: September 14, 2015
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 5301 · Aerial Tow Equipment
- Part: Hook
- Condition: Failed
- Location: Aerial Tow
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) HELICOPTER WAS CARRYING A LOAD ON A 130 FOOT LONG LINE FROM ONE STAGING AREA TO ANOTHER STAGING AREA.  THE LOAD 1800 LBS AND LONG LINE CAME ACCIDENTLY OUT OF THE BELLY HOOK ABOUT 1.5 MILES FROM STAGING. THERE WAS NO TURBULENCE ENCOUNTERED THE ENTIRE FLIGHT.  AFTER THE INCIDENT THE ACFT RETURNED TO CAMP TO INVESTIGATE THE ACCIDENTAL LOAD RELEASE.
